# SDR AALA202410163735

- Difficulty date: September 16, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 35,494 hours, 15,240 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Track
- Part number: 181A8030111
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND HORIZONTAL STABILIZER SLIDING SEAL STRUCTURE, FORWARD TRACK WORN. STA 1070, LBL 10.  ACCOMPLISHED DOUBLER REPAIR PER EA 357486.
